# SDR ASOA2013011502795

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR AFT FRAME LOWER TRANSVERSE BEAM AT FS 349.00.  REPAIRED IAW REO 601R-53-21-2392.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
